MathSciNet Relay Station
MathSciNet bibliographic data
MR416018 (54 #4095) 65K05 (34D20)
Boggs, Paul T. The convergence of the Ben-Israel iteration for nonlinear least squares problems. Math. Comp. 30 (1976), no. 135, 512–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement